# SDR SIMA200936501

- Difficulty date: December 29, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 24,674 hours, 24,416 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14534370625
- Part serial: 087
- Condition: Torn
- Location: Evelavtor
- Part time: 24,674 hours, 24,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT ELEVATOR TIP LOWER AFT MOUNTING POINT HAS BEEN WORN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE TORN SKIN IAW AEA EO EM-53MR-3321.  THE AIRCRAFT WAS RETURNED TO SERVICE.
